On the Bivariate Nakagami-m Cumulative Distribution Function: Closed-Form Expression and Applications

TitleOn the Bivariate Nakagami-m Cumulative Distribution Function: Closed-Form Expression and Applications
Publication TypeJournal Article
Year of Publication2013
AuthorsLopez-Martinez, F. J., Morales-Jimenez D., Martos-Naya E., & Paris J. F.
JournalIEEE Transactions on Communications
Volume61
Issue4
Pagination1404-1414
Date Published04/2013
ISSN0090-6778
KeywordsAverage fade duration, bivariate Nakagami-m, Closed-form solutions, Correlation, cumulative distribution function, diversity reception, Indexes, Joints, level crossing rate, Nakagami-m fading, Random variables, Rayleigh channels
URLhttp://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=6457369&tag=1
DOI10.1109/TCOMM.2013.020412.120413
Refereed DesignationRefereed